Nonlooseness of nonloose knots

Kenneth L. Baker, Sinem Onaran

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

A Legendrian or transverse knot in an overtwisted contact 3–manifold is nonloose if its complement is tight and loose if its complement is overtwisted. We define three measures of the extent of nonlooseness of a nonloose knot and show they are distinct.

Original languageEnglish (US)
Pages (from-to)1031-1066
Number of pages36
JournalAlgebraic and Geometric Topology
Volume15
Issue number2
DOIs
StatePublished - Apr 22 2015

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Nonlooseness of nonloose knots'. Together they form a unique fingerprint.

  • Cite this